MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® TIBIAL SLEEVE POLY SPACER 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® TIBIAL SLEEVE POLY SPACER 10MM; KNEE COMPONENT
Model Number 25001210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was experiencing infection.No products affected.Exchanged two implants due to infection.

Brand Name
GUARDIAN® TIBIAL SLEEVE POLY SPACER 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8848841
Report Number3010536692-2019-00939
Device Sequence Number2499170
Product Code JDI
UDI-Device IdentifierM684250012101
UDI-PublicM684250012101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25001210
Device Catalogue Number25001210
Device Lot Number1574607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR